Skip to content

IMPORTANT NOTIFICATION: Zantac (Ranitidine) Recall

Dear Doctor, Aspen Pharmacare Australia Pty Ltd, in consultation with the Therapeutic Goods Administration (TGA), is conducting a retail level recall of Zantac (ranitidine) tablets, effervescent tablets, syrup and ampoules. The TGA has not requested that a Dear Doctor letter be sent for this retail level product recall. We are informing you as the potentially…

Read More

ANNOUNCEMENT – Aspen Pharmacare – DISCONTINUATION OF DI-GESIC

Aspen Pharmacare wish to advise that Di-Gesic will be discontinued effective 1 April 2018. Regrettably, Aspen has been unable to procure suitable Active Pharmaceutical Ingredient to continue manufacture and supply of Di-Gesic in Australia. The Therapeutic Goods Administration has been notified and the product has been placed on the “Medicine Shortages Information” list. Please see…

Read More

ANNOUNCEMENT – Aspen Pharma Stock update: Atropt (atropine 1 %)

Dear Ophthalmologist, Aspen Pharma Pty Ltd wishes to advise that it is currently experiencing supply problems with Atropt. New stock is expected to arrive in Australia in mid – late August and should reach the wholesalers soon thereafter. However, it is likely the market will be completely out of stock for a short period of…

Read More
Scroll To Top